| Model Number |
MMT-387A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970); Urinary Frequency / Polyuria (2275)
| Date of Event |
03/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced hyperglycemia on (b)(6) 2026.The blood glucose was 22.2mmol high for more than four hours with symptoms of nausea and having to pee a lot, ammonia flavor in his mouth and tiredness and the patient was treated with pump insulin + manual injection with insulin pen.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: denmark.Name- medtronic minimed.Street- 18000 devonshire street.City- northridge.State- ca.Zip code- 91325.Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.